Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


yellow eyes
Sep 16, 2007

I've been on rayataz for one week now and my eyes are starting to turn yellow.What should I do?

Response from Dr. Henry

I would contact your HIV specialist to have a bilirubin level checked. I would make sure you are well hydrated (drink lots of fluids/water) in the meatnime. Generally the jaundice seen with atazanavir is not directly health threatening. In some cases if persistent and bothersome then either an atazanavir dose adjustment or switch to an alternative medication is in order. KH



Previous
Persistent side effects
Next
PMMA and Clinic Estetica

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement